zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On duality theorems for a nondifferentiable minimax fractional programming. (English) Zbl 1010.90080
Summary: The optimality conditions of [{\it H. C. Lai, J. C. Liu} and {\it K. Tanaka}, J. Math. Anal. Appl. 230, No. 2, 311-328 (1999; Zbl 0916.90251)] can be used to construct two kinds of parameter-free dual models of nondifferentiable minimax fractional programming problems which involve pseudo-/quasi-convex functions. In this paper, the weak duality, strong duality, and strict converse duality theorems are established for the two dual models.

90C32Fractional programming
26A51Convexity, generalizations (one real variable)
49J35Minimax problems (existence)
Full Text: DOI
[1] Bector, C. R.; Bhatia, B. L.: Sufficient optimality conditions and duality for a minimax problem. Utilitas math. 27, 229-247 (1985) · Zbl 0574.90071
[2] Chandra, S.; Kumar, V.: Duality in fractional minimax programming. J. austral. Math. soc. Ser. A 58, 376-386 (1995) · Zbl 0837.90112
[3] Lai, H. C.; Liu, J. C.: Duality for a minimax programming problem containing n-set functions. J. math. Anal. appl. 229, 587-604 (1999) · Zbl 0922.90121
[4] Lai, H. C.; Liu, J. C.: On minimax fractional programming of generalized convex set functions. J. math. Anal. appl. 244, 442-465 (2000) · Zbl 1073.90543
[5] Lai, H. C.; Liu, J. C.; Tanaka, K.: Necessary and sufficient conditions for minimax fractional programming. J. math. Anal. appl. 230, 311-328 (1999) · Zbl 0916.90251
[6] Lai, H. C.; Liu, J. C.; Tanaka, K.: Duality without a constraint qualification for minimax fractional programming. J. optim. Theory appl. 101, No. 1, 109-125 (1999) · Zbl 0945.90078
[7] Liu, J. C.; Wu, C. S.: On minimax fractional optimality conditions with invexity. J. math. Anal. appl. 219, 21-35 (1998) · Zbl 0911.90317
[8] Liu, J. C.; Wu, C. S.: On minimax fractional optimality conditions with $(F,{\rho})$-convexity. J. math. Anal. appl. 219, 36-51 (1998) · Zbl 0911.90318
[9] Liu, J. C.; Wu, C. S.; Sheu, R. L.: Duality for fractional minimax programming. Optimization 41, 117-133 (1997) · Zbl 0918.90127
[10] Schmittendorf, W. E.: Necessary conditions and sufficient conditions for static minimax problems. J. math. Anal. appl. 57, 683-693 (1977) · Zbl 0355.90066
[11] Weir, T.: Pseudoconvex minimax programming. Utilitas math. 42, 234-240 (1992) · Zbl 0787.90069
[12] Yadav, S. R.; Mukherjee, R. N.: Duality for fractional minimax programming problem. J. austral. Math. soc. Ser. B 31, 484-492 (1990) · Zbl 0713.90083
[13] Zalmai, G. J.: Optimality criteria and duality for a class of minimax programming problems with generalized invexity conditions. Utilitas math. 32, 35-37 (1987) · Zbl 0646.90092